# SDR SWI2024F00512

- Difficulty date: April 25, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES AND GOUGES ON DOUBLER WHERE AFT ATG ANTENNA MOUNTS     (C-CHECK RO 6/17/2024)   REMOVED MINOR SCRATCHES AND GOUGES FROM EXTERNAL ( CONTACT ) SURFACE OF ATG AFT ANTENNA DOUBLER REF. CRJ700 SRM TASK 51-12-00-001-001-A01, WET INSTALLED NEW REPLACEMENT AFT ATG ANTENNA EXTERNAL DOUBLER AT FUSELAGE SKIN BETWEEN FS.1000.00 & FS.1015.00 AND BETWEEN STR25R & STR26R WITH NEW FASTENERS PER CRJ700 SRM 51-23-00-001-001-A01 & SRM 51-42-20-001-001-A01 AND REF AIRCELL ATG ANTENNA INSTALLATION DRAWING D12942-20110 REV. B DATED 06/13/2011, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY ALL CHECKS GOOD. SEE CONTINUATION TASKS FOR MORE DETAILS.
